MathSciNet Relay Station
MathSciNet bibliographic data
MR1156472 16W25 (16K40 16N60 16R99)
Lee, Tsiu Kwen Derivations with invertible values on a multilinear polynomial. Proc. Amer. Math. Soc. 119 (1993), no. 4, 1077–1083.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement